MathSciNet Relay Station
MathSciNet bibliographic data
MR438336 (55 #11251) 55D99
Brown, Kenneth S.; Kahn, Peter J. Homotopy dimension and simple cohomological dimension of spaces. Comment. Math. Helv. 52 (1977), no. 1, 111–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement